# SDR SIMA3514

- Difficulty date: December 16, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17955
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CREW REPORTED EMERGENCY LIGHT AT SEAT 8BC IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 22LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
